# SDR AWXA9900150

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LT DOOR SILL, I/B OF L-1 DOOR.  REMOVED CORRODED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 53-10-2, 51-40-3, 51-10-2.
